# SDR ASOA2019123055120

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 43,416 hours, 26,041 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL IN GALLEY AREA. INSPECTION DETERMINED SMELL CAME FROM CEILING LIGHTS CONTROL BOX. REMOVED AND REPLACED CEILING LIGHT CONTROL MODULE WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
